Change search
ReferencesLink to record
Permanent link

Direct link
Semiclassical Strings in AdS(5) X S(5) and Automorphic Functions
KTH, School of Engineering Sciences (SCI), Theoretical Physics, Mathematical Physics.
2011 (English)In: Physical Review Letters, ISSN 0031-9007, Vol. 106, no 24, 241601- p.Article in journal (Refereed) Published
Abstract [en]

Using anti-de Sitter-space/conformal-field-theory correspondence we derive from the folded spinning string ordinary differential equations for the anomalous dimension of the dual N = 4 super Yang-Mills theory twist-two operators at strong coupling. We show that for large spin the asymptotic solutions have the Gribov-Lipatov reciprocity property. To obtain this result we use a hidden modular invariance of the energy-spin relation of the folded spinning string. Furthermore, we identify the Moch-Vermaseren-Vogt relations, which were first recognized in plain QCD calculations, as the recurrence relations of the asymptotic series ansatz.

Place, publisher, year, edition, pages
2011. Vol. 106, no 24, 241601- p.
Keyword [en]
gauge/string correspondence, limit
URN: urn:nbn:se:kth:diva-39183DOI: 10.1103/PhysRevLett.106.241601ISI: 000291609100004ScopusID: 2-s2.0-79960644570OAI: diva2:439497
Available from: 2011-09-08 Created: 2011-09-08 Last updated: 2011-09-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Pawellek, Michael
By organisation
Mathematical Physics
In the same journal
Physical Review Letters

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link